# SDR A6WA201543263

- Difficulty date: November 19, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 28,744 hours, 27,807 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE, HANDLE WILL NOT SPRING OUT TO OPEN THE DOOR.  REMOVED OUTER HANDLE, CLEANED & LUBED HANDLE HOUSING IAW AMM 52-41-0.  RE-INSTALLED OUTER HANDLE.  OPERATIONS CHECKED GOOD.
